# SDR REXA2021042700269

- Difficulty date: April 11, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: CC670855003
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL IN MLG W/W L/H FWD SIDE HAS EXTREME OVERSIZED ATTACH HOLE WHERE WHEEL BIN BRACKET ATTACHES.                
REMOVED & REPLACED CHANNEL ASSY P/N: CC670-85500-3 IAW CRJ 900 SRM 51-42-21-001-001-A01. WVAC EMP STAMP #774 MTC
